Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Numbness in left arm, muscle tension, slight dizziness, blurred vision, periodic chest pressure since intake of adderall. Suggestions?

Hi I am a 26 year old female .. Today I am expirencing the following symptoms.. Irrability, numbness/ heaviness in my left arm, muscle tension , a little dizziness , slight blurred vision thy comes and goes and a chest pressure., I do have a history of anxiety and am not on any medication for it .. I am on adderall 20mg daily.. I took one this afternoon and ever since I have been feeling these symptoms. Please help !! Thank you
Asked On : Tue, 9 Oct 2012
Answers:  2 Views:  407
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Dolly,
Adderall is a Psychostimulant drug used mainly for Attenion Deficit Hyperactivity Disorder.
Adverse effects of Adderall includes nervousness, dizziness, increased heartbeat, headache, etc.
So the symptoms you are experiencing can be due to the side effects of Adderall.
It is advisable that if your symptoms are still persisting , please contact Emergency Department for proper medical care.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
The variety of symptoms you describe fit both Anxiety and adderall effect.
> The first thing to do is to STOP adderall.
> The next thing is to see Psychiatrist - they are the ones qualified and trained to give good counselling with or without medications
Good luck
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor